# SDR REXA2022012600120

- Difficulty date: January 9, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690332471
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 CORRODED BETWEEN FS 501.00 AND FS 517.00
RECEIVED & C/W EA CRJ953-12617 REV. IR WVAC EMP STAMP # MTC
